# SDR KCSA2023010522733

- Difficulty date: December 27, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N773CK
- Make and model: Boeing 777F
- Aircraft serial: 66083
- Aircraft time: 15,413 hours, 2,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: F2070015033
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT FAILED OPS TEST.  REMOVED AND REPLACED CAPTAINS FLASHLIGHT ASSEMBLY IAW AMM 25-64-01. ALL CHECKS GOOD
